Featured Article
E-Cigarette Use Linked to Seizures & Other Neurological Symptoms
E-Cigarette Use Linked to Seizures & Other Neurological Symptoms

The FDA has recently released a statement to the general public warning of an increase in reports of seizures and other serious neurological symptoms associated with the use of e-cigarettes . The FDA is continuing to investigate the link between e-cigarettes and seizures and ...

Read More
Recent Posts
  • E-Cigarette Use Linked to Seizures & Other Neurological Symptoms

    The FDA has recently released a statement to the general public warning of an increase in reports of seizures and other serious neurological symptoms associated with the use of e-cigarettes . The FDA ...

    Read More
  • Juul Usage Continues to Increase Among Teenagers

    “Juuling” is one of the hottest trends among teenagers today. According to the Food & Drug Administration , e-cigarette use grew 78% among high school students and 48% among middle school students ...

    Read More
  • Half of All Injury-Causing Medical Mistakes are Preventable, Reports Medical Journal

    Information published in medical journal The BMJ revealed the prevalence of avoidable, harmful mistakes that occur during patient treatment — approximately 50% of incidents were determined to be ...

    Read More
  • FDA Publically Releases Six Million Medical Device Injuries Reports from Secret Database

    The FDA just released millions of records from an internal, nonpublic database used by many medical device manufacturers for reporting adverse events that arise in connection with their products. ...

    Read More
  • Electric Scooter Injuries in Kentucky

    Electric scooters are all over downtown Louisville and may soon be seen in Lexington. They are marketed as a new alternative to cars, bicycles, and ridesharing in metropolitan areas and college ...

    Read More
  • Blood Pressure Medications Recalled Due to Risk of Cancer

    The Food and Drug Administration (FDA) has recalled several types of blood pressure medication due to the class of drugs’ identification as a possible carcinogen. These antihypertensive pills, ...

    Read More